Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation

Muñoz Grajales, Juan Carlos (2015) Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation. Revista Colombiana de Matemáticas, 49 (2). pp. 213-234. ISSN 2357-4100

Texto completo

[img]
Vista previa
PDF - Versión Publicada
Available under License Creative Commons Attribution.

489kB

URL oficial: https://revistas.unal.edu.co/index.php/recolma/art...

Resumen

We study convergence of the semidiscrete and fully discrete formulations of a Fourier- Galerkin numerical scheme to approximate solutions of a nonlinear Benney-Luke-Paumond equation that models long water waves with small amplitude propagating over a shallow channel with at bottom. The accuracy of the numerical solver is checked using some exact solitary wave solutions. In order to apply the Fourier-spectral scheme in a non periodic setting, we approximate the initial value problem with x ∈ R by the corresponding periodic Cauchy problem for x ∈ [0, L], with a large spatial period L., We study convergence of the semidiscrete and fully discrete formulations of a Fourier-Galerkin numerical scheme to approximate solutions of a nonlinear Benney-Luke-Paumond equation that models long water waves with small amplitude propagating over a shallow channel with at bottom. The accuracy of the numerical solver is checked using some exact solitary wave solutions. In order to apply the Fourier-spectral scheme in a non periodic setting, we approximate the initial value problem with x ∈ R by the corresponding periodic Cauchy problem for x ∈ [0, L], with a large spatial period L.

Tipo de documento:Artículo - Article
Palabras clave:Solitary waves, water waves, spectral methods
Temática:5 Ciencias naturales y matemáticas / Science > 51 Matemáticas / Mathematics
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:67486
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :20 Septiembre 2018 19:58
Ultima modificación:20 Septiembre 2018 19:58
Ultima modificación:20 Septiembre 2018 19:58
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox